Multiple imputation of item scores when test data are factorially complex

J.R. van Ginkel, L.A. van der Ark, K. Sijtsma

Research output: Contribution to journalArticleScientificpeer-review

177 Downloads (Pure)
Original languageEnglish
Pages (from-to)315-337
JournalBritish Journal of Mathematical and Statistical Psychology
Volume60
Issue number2
Publication statusPublished - 2007

Cite this

van Ginkel, J.R. ; van der Ark, L.A. ; Sijtsma, K. / Multiple imputation of item scores when test data are factorially complex. In: British Journal of Mathematical and Statistical Psychology. 2007 ; Vol. 60, No. 2. pp. 315-337.
@article{952e5597b93a4a58925c9d641da90429,
title = "Multiple imputation of item scores when test data are factorially complex",
author = "{van Ginkel}, J.R. and {van der Ark}, L.A. and K. Sijtsma",
year = "2007",
language = "English",
volume = "60",
pages = "315--337",
journal = "British Journal of Mathematical and Statistical Psychology",
issn = "0007-1102",
publisher = "Wiley",
number = "2",

}

Multiple imputation of item scores when test data are factorially complex. / van Ginkel, J.R.; van der Ark, L.A.; Sijtsma, K.

In: British Journal of Mathematical and Statistical Psychology, Vol. 60, No. 2, 2007, p. 315-337.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Multiple imputation of item scores when test data are factorially complex

AU - van Ginkel, J.R.

AU - van der Ark, L.A.

AU - Sijtsma, K.

PY - 2007

Y1 - 2007

M3 - Article

VL - 60

SP - 315

EP - 337

JO - British Journal of Mathematical and Statistical Psychology

JF - British Journal of Mathematical and Statistical Psychology

SN - 0007-1102

IS - 2

ER -